Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 282, NWS North Platte, NE

August 8, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 3:10 PM MDT for Cherry County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 3:10 PM MDT (21:10 UTC)
Expired
Aug 8, 2014, 4:00 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WUUS53 KLBF 082110
SVRLBF
NEC031-082200-
/O.NEW.KLBF.SV.W.0282.140808T2110Z-140808T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 500 PM CDT/400 PM MDT/

* AT 407 PM CDT/307 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 7 MILES NORTHEAST OF VALENTINE TO 8 MILES
  SOUTH OF VALENTINE TO 10 MILES SOUTHWEST OF MERRITT RESERVOIR
  DAM...AND MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SMITH FALLS STATE PARK...SPARKS...BIG ALKALI LAKE STATE WILDLIFE
  MANAGEMENT AREA AND WOOD LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 188 AND 219.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 194 AND 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4301 10021 4248 10019 4256 10079 4300 10055
TIME...MOT...LOC 2110Z 283DEG 23KT 4297 10046 4275 10054
          4253 10096

HAIL...1.00IN
WIND...70MPH

$$

ROBERG
2 follow-up statements
183 
WWUS53 KLBF 082134
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM CDT FRI AUG 8 2014

NEC031-082200-
/O.CON.KLBF.SV.W.0282.000000T0000Z-140808T2200Z/
CHERRY NE-
434 PM CDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY COUNTY UNTIL 500 PM CDT/400 PM MDT/...

AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPARKS TO 7 MILES SOUTH OF SMITH FALLS STATE PARK TO
10 MILES NORTH OF VALENTINE NATIONAL WILDLIFE REFUGE...AND MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND WOOD LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 188 AND 219.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 194 AND 223.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 135 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4300 10055 4301 10021 4248 10019 4256 10079
TIME...MOT...LOC 2134Z 268DEG 26KT 4299 10022 4279 10033
          4266 10066

HAIL...0.75IN
WIND...60MPH

$$

ROBERG
880 
WWUS53 KLBF 082154
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
454 PM CDT FRI AUG 8 2014

NEC031-082203-
/O.EXP.KLBF.SV.W.0282.000000T0000Z-140808T2200Z/
CHERRY NE-
454 PM CDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY
WILL EXPIRE AT 500 PM CDT/400 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE 
POSSIBLE WITH THUNDERSTORMS NEAR MERRITT RESERVOIR MOVING EAST AT 20 
MPH.

LAT...LON 4300 10055 4301 10021 4248 10019 4256 10079
TIME...MOT...LOC 2153Z 268DEG 26KT 4299 10003 4279 10014
          4267 10047

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:41 PM MDT, 29 minutes earlier.

Area forecast discussion, Aug 8, 2:41 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE
EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS
INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE
SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING
WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST.
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS
CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE
EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME
STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL
DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM
ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE
CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY
AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE
PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA
THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING
ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE
RULED OUT.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON.
MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM
ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW
WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR
SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL  AND SOUTHWEST NEBRASKA
LOOKS GOOD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY
LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY
AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR
TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO
1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT
AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF
HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST
AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY
WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30
PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A
SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND
EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS
THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE
NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR
SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH
WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST
COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST.
NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT.
FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR
ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT
ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE
WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER
TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER
TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND
TENNESSEE VALLEY.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE
STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND
GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT
EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY
AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS
THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID
80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE
THURSDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 151 PM CDT FRI AUG 8 2014

THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY TRACK
ACROSS SOUTHERN SOUTH DAKOTA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MOST OF
CENTRAL AND WESTERN NEBRASKA TO THE SOUTH OF THE CENTER THROUGH
THE AFTERNOON AND INTO THE EVENING HOURS. THE MOST CONCENTRATED
AREA FOR STORMS SHOULD BE ACROSS NORTH CENTRAL NEBRASKA...LIKELY
IMPACTING THE KVTN TAF SITE. GENERALLY VFR CONDITIONS SHOULD
PREVAIL OUTSIDE OF ANY THUNDERSTORM. WINDS WILL BE LIGHT FROM THE
EAST TO SOUTHEAST EXCEPT VARIABLE AND GUSTY NEAR STORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Aug 8, 2:34 PM MDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI AUG 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS
MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH
LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE
ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE
SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM
BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG
AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND
SOUTHWEST NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

In the hours before

Special weather statement, Aug 8, 1:30 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
230 PM CDT FRI AUG 8 2014

NEZ094-082015-
WESTERN CHERRY NE-
130 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 215
PM MDT...

AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELI...OR 42 MILES EAST OF GORDON...MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NENZEL...
  CODY LAKE...
  CODY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Aug 8, 2:15 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT FRI AUG 8 2014

NEZ005-094-082100-
EASTERN CHERRY NE-WESTERN CHERRY NE-
315 PM CDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 400
PM CDT/300 PM MDT/...

AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILGORE...OR 18 MILES WEST OF VALENTINE...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 174 AND 186.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Aug 8, 3:00 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     1 NW CROOKSTON          42.94N 100.77W
08/08/2014  E60 MPH          CHERRY             NE   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF AT LEAST 60 MPH

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:28 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Aug 8, 1:58 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Aug 8, 2:40 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Aug 8, 5:57 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.